On the growth of solutions of differential equations with retarded argument in Hilbert space
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1061-1062 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_6_a17,
     author = {R. G. Aliev},
     title = {On the growth of solutions of differential equations with retarded argument in {Hilbert} space},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1061--1062},
     year = {1986},
     volume = {22},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a17/}
}
TY  - JOUR
AU  - R. G. Aliev
TI  - On the growth of solutions of differential equations with retarded argument in Hilbert space
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 1061
EP  - 1062
VL  - 22
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a17/
LA  - ru
ID  - DE_1986_22_6_a17
ER  - 
%0 Journal Article
%A R. G. Aliev
%T On the growth of solutions of differential equations with retarded argument in Hilbert space
%J Differencialʹnye uravneniâ
%D 1986
%P 1061-1062
%V 22
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1986_22_6_a17/
%G ru
%F DE_1986_22_6_a17
R. G. Aliev. On the growth of solutions of differential equations with retarded argument in Hilbert space. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1061-1062. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a17/